# SDR AU980117

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 5491602
- Condition: Broken
- Location: Eng Air Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE AIR INTAKE ALTERNATE AIR DOOR RETURN SPRING BROKEN. DOOR HINGE SHAFT AND BUSHES EXCESSIVELY WORN.
